PDA

View Full Version : feeling sorry for myself



kim,l
02-22-2009, 03:19 PM
hello everyone have not posted for awhile having trouble accessing site but think it is fixed now .well i have not been feeling well lately am on high dosage plaquenil and prednisone but had a fall in the bathroom a couple of weeks ago been in severe pain lots of bruising had to use walking stick al ot lately i was very embarrassed my husband had to try and help me up this disease sometimes affects ones dignity and independance i felt so useless i cried all day and was so depressed. then i also had to go to hospital because kidney infection i started to feel a bit better last wednesday and had a few days of good then yesterday i flared up severe pain in neck headaches swollen feet and hands stomach pains i wish i knew what caused it but i have no clue. also i was wanting to ask the doctors had me on zoloft but i was told by a nurse who also has lupus that if you suffer from tremors which i do from the lupus that zoloft makes it worse has anyone had this experience i tried to go off them but my 13 year old daughter says i am so moody and it upsets her.thankyou for listening to me whingeing i hope everyone is okay and you are having goodday i wish you all the best from australia and may tommorrow be a better day for all of us.

Spanglishqueen
02-22-2009, 03:59 PM
Hi Kim,

Sorry to hear you have been having it rough lately. You should not be embarrassed because you are ill and need help. Your family sounds very supportive and I know they will help you get through this rough patch. With regards to the Zoloft talk to your doctor for getting on a different anti-depressant to see if that helps with the tremors and controls your mood swings. You don't want to be mood swinging at the same time as your hormonal teenage daughter :) And there is no such thing as whining here just venting. I hope it helped and I hope your week gets better.

Rastagirl
02-22-2009, 05:11 PM
Hi Kim...

I'm so sorry you've been having a rough time lately. Falling can be so scary and dangerous. Not to mention painful! And feeling useless and frustrated with losing your independence is completely normal. I'm willing to bet everyone with Lupus has gone through that one more than a few times. Nobody wants to have to have someone do things for them that they used to do for themselves. It's a serious blow to your pride. Hopefully, it will not always be that way...as you feel better and during times of remission, you will be able to do those things for yourself again. Just think of this as a time when you need a bit more help than usual so that you can use your energy to get better.

It is so frustrating to have to go through one health issue after another...first a kidney infection...then your neck and body pain and stomach aches...it is absolutely wearing on you when you don't have any time in between where you are feeling better. Was the fall in the bathroom right before all the other stuff started happening? Maybe the fall was such a stressful event to your body, that it triggered a flare, and showed up in other parts of your body.

I'm not able to offer any help on the Zoloft....I haven't taken that med. But I agree you should definitely call your doctor and let him or her know what's going on. He or she may want to switch meds or change your dose. It's important to let them know any side effects or changes that you're experiencing. You are the one that has to live with these effects and your family is affected as well, so keep working to find what provides a good balance in your emotional ups and downs.

I hope you get some relief soon from all these miserable symptoms, and never worry about whining or venting here. We all reach a point where we just want to throw our hands in the air and cry. You are always welcome to do that here....and there will always be somebody who understands and will comfort you. Try to focus on taking good care of yourself and keeping your stress to a minimal amount.

Hope things will get better for your soon.....HUGS

Fondly,

Lori :)

WantItGone
02-22-2009, 06:13 PM
hello everyone have not posted for awhile having trouble accessing site but think it is fixed now .well i have not been feeling well lately am on high dosage plaquenil and prednisone but had a fall in the bathroom a couple of weeks ago been in severe pain lots of bruising had to use walking stick al ot lately i was very embarrassed my husband had to try and help me up this disease sometimes affects ones dignity and independance i felt so useless i cried all day and was so depressed. then i also had to go to hospital because kidney infection i started to feel a bit better last wednesday and had a few days of good then yesterday i flared up severe pain in neck headaches swollen feet and hands stomach pains i wish i knew what caused it but i have no clue. also i was wanting to ask the doctors had me on zoloft but i was told by a nurse who also has lupus that if you suffer from tremors which i do from the lupus that zoloft makes it worse has anyone had this experience i tried to go off them but my 13 year old daughter says i am so moody and it upsets her.thankyou for listening to me whingeing i hope everyone is okay and you are having goodday i wish you all the best from australia and may tommorrow be a better day for all of us.

I'm so sorry you have to deal with so much all at once. I hope things get better!

Angel Oliver
02-22-2009, 06:31 PM
Oh you have been going through some stressful times. Please never think you are just winging.You are telling us.....and we appreciate it so much as we know this will help you.Better out than in! You keep coming here and telling us.Your information also helps us too. I think also, you should just let your doctor know whats happening and maybe he can change your meds which will help you.Sending you gentle hugs and i hope to see you back here soon. Check out the stickys in the forum....so much information there which will help.Sorry this is short, but i'll catch up with you soon i hope.

Love
Angel.xxx

Saysusie
02-23-2009, 11:03 AM
Hi Kim;
I am happy to see that you found a way to get back on the site. I am sorry to hear that you've been suffering so much lately and I truly hope that you can start feeling better soon.
I agree, never feel ashamed or embarrassed by what this disease does to you, none of it is your fault. Those who love you do not judge you at all and want only to help you when you need it.
Welcome back to the site and I am sorry that I was not able to help you.

Peace and Blessings
Saysusie

NoodleMom
02-24-2009, 08:01 PM
Kim, Im so sorry that things are rough for you right now. I am in a horrible flare right now also. I am having huge issues with brain fog. It is so hard to handle when our bodies fail us. I fell alot this summer and into the fall. I now use a walker when I go to the doc. That is the sum total of my outtings. I have not the stamina to walk even down my drive way. Maybe two car lengths.

All that to say is I am right with you. It is hard and it sucks.

Kasey

AyahsClan
02-25-2009, 11:13 AM
Sorry you are having such a difficult time right now. I was feeling a lot like you are when I recently found this site. Everyone was so kind and caring it really lifted me up.

IMHO when suffering chronic illness there is no such thing as whining or feeling sorry for oneself. There are good days and bad days. Some suffer more bad than good, but not sharing what we are feeling is not going to make the pain go away. It has helped me very much to be able to express what I was feeling without fear of rejection, ridicule or judgment.

Hope your days ahead are better ones.